Advanced Search
MyIDEAS: Login

Options strategies with the risk adjustment

Contents:

Author Info

  • Gao, Pei-wang
Registered author(s):

    Abstract

    This paper proposes a general linear programming model with risk bounds on all the Greek letters for the portfolio and then performs a new post-optimality analysis for the model. In the analysis, the risks can be adjusted by the investor to suit the needs of the market change. The applications of the model and the method to Ericsson's options show that they are of practical interests.

    Download Info

    If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
    File URL: http://www.sciencedirect.com/science/article/B6VCT-4PWSYBB-1/2/afb039e69ad526df9892059f83ed8559
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

    Bibliographic Info

    Article provided by Elsevier in its journal European Journal of Operational Research.

    Volume (Year): 192 (2009)
    Issue (Month): 3 (February)
    Pages: 975-980

    as in new window
    Handle: RePEc:eee:ejores:v:192:y:2009:i:3:p:975-980

    Contact details of provider:
    Web page: http://www.elsevier.com/locate/eor

    Related research

    Keywords: Options Portfolio Risk Linear programming;

    References

    References listed on IDEAS
    Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
    as in new window
    1. Christos Papahristodoulou, 2005. "Option Strategies with linear programming," Finance 0505005, EconWPA.
    2. Merton, Robert C, 1969. "Lifetime Portfolio Selection under Uncertainty: The Continuous-Time Case," The Review of Economics and Statistics, MIT Press, vol. 51(3), pages 247-57, August.
    Full references (including those not matched with items on IDEAS)

    Citations

    Lists

    This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

    Statistics

    Access and download statistics

    Corrections

    When requesting a correction, please mention this item's handle: RePEc:eee:ejores:v:192:y:2009:i:3:p:975-980. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If references are entirely missing, you can add them using this form.

    If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.